# SDR CALA2025090808584

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 94,506 hours, 11,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTING CAME ON UNCOMMANDED FOR MINUTES THEN EXTINGUISHD.  PERFORMED OPS TEST PER AMM TASK 33-51-00-710-802, OPS TEST SATIS, SYSTEM OK FOR SERVICE.
